# SDR REXA2022100602222

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT RAIL IS CORRODED FROM F.S.661+16 TO 677.	REMOVED AND REPLACED R/H SIDE SEAT RAIL FROM F.S. 661+16 TO F.S. 677 P/N SH690-36283-1 IAW CRJ-900 AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07
